Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 2


Published
on

July 1, 2018


Pages

39-45


DOI

Article

A Study on the k-Jacobsthal and k-Jacobsthal Lucas Quaternions and Octonions

Check for updates


Authors

Sevda Yasarsoy Affiliation:
Department of Mathematics, Faculty of Arts and Sciences, Gaziantep University, TR-27310 Gaziantep, Turkey
, Mehmet Acikgoz Affiliation:
Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
and Ugur Duran* Affiliation:
Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, TR-27310 Gaziantep, Turkey


Abstract

In this paper, we first consider the Jacobsthal and Jacobsthal Lucas quaternions and octonions. By making use of definitions of these sequences, we derive some novel and interesting properties and relations for the Jacobsthal and Jacobsthal Lucas quaternions and octonions. As universal formulae for these sequences, we obtain the binet formulas. Finally, we introduce a new class of octonions of Jacobstal and Jacobstal Lucas sequences. We then investigate several new properties including Catalan identities, D'ocagene's identities and binet-like formulas.


Keywords

Jacobsthal numbers, Jacobsthal-Lucas numbers, Quatenion algebras, Octonions algebras


Citation

Yasarsoy, S., Acikgoz, M., & Duran, U. (2018). A study on the k-jacobsthal and k-jacobsthal lucas quaternions and octonions. Journal of Analysis & Number Theory, 6(2), 39–45. https://doi.org/10.18576/jant/060201

Published by: Engineering Journals

Engineering Journals Logo